Format

Send to

Choose Destination
See comment in PubMed Commons below
Nervenarzt. 1992 May;63(5):300-2.

[Psychotic episode caused by prevention of malaria with mefloquine. A case report].

[Article in German]

Author information

1
Klinik für Psychiatrie, Westfälischen Wilhelms-Universität Münster.

Abstract

We report on a 41 year old woman, who after 750 mg mefloquine, a newer antimalarial agent, developed a psychosis with dizziness, confusion and delusions. The symptoms were more intensive and remained longer than hitherto reported in the literature. A total of 23 patients are known to have had psychiatric adverse effects under mefloquine. Psychotic episodes are undoubtedly though rarely associated with the intake of mefloquine.

PMID:
1603191
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center